# SDR SWIA202162181

- Difficulty date: September 9, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333 CIRCUMFERENTIAL JOINT HAS CORROSION FORWARD OF FRAME 333 BETWEEN STR26L AND STR26R (MARKED).   (C-CHECK RO 11/04/2021)   REPAIRED FS333 CIRCUMFERENTIAL JOINT BETWEEN STR25L AND STR25R IAW REO 690-53-21-1431 REV -- DATE 2021-10-14, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD
